# SDR CA951214101

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 580291751
- Condition: Separated
- Location: Nr 2 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)#2 ENGINE THRUST LEVER WAS FOUND DIFFICULT TO MOVE. MAINTENANCE INVESTIGATION REVEALED THE THRUST CONTROL LEVER CABLE WAS SEPARATED AT ONE END, THE OUTER SLEEVE HAD SEPARATED FROM THE END FITTING. THECABLE WAS REPLACED. THREE PREVIOUS FAILURES OF THIS CABLE HAD BEEN REPORTED IN THE SDR DATA BASE.
